MAUDE Adverse Event Report: ARTHREX, INC. STRAIGHT SPEAR, CT, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. STRAIGHT SPEAR, CT, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number STRAIGHT SPEAR, CT, FIBERTAK, REUSABLE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 15-dec-2025, it was reported by a sales representative via (b)(4) that an ar-3610ct straight spear fibertak drill bit was bound up, stuck and would not come out.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-3610ct straight spear ct fibertak, batch 0072437, was received for investigation.Visual inspection revealed a broken drill inside the device, with the drill tip bent.Functional testing could not be performed due to the extent of the device's damage.The observed damage is most consistent with use-related factors, such as misaligned insertion and/or prying or leveraging of the drill during use, resulting in bending and fracture.Based on the physical evidence observed, the complaint allegation is confirmed.Refer to the attached investigation photographs.

Brand Name
STRAIGHT SPEAR, CT, FIBERTAK, REUSABLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23956948
Report Number1220246-2026-00035
Device Sequence Number5625898
Product Code LXH
UDI-Device Identifier00888867354258
UDI-Public(01)00888867354258(11)250120(10)0072437
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTRAIGHT SPEAR, CT, FIBERTAK, REUSABLE
Device Catalogue NumberAR-3610CT
Device Lot Number0072437
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown